# SDR EAS21907

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N275BT
- Make and model: Beech B300B350C
- Aircraft serial: FL275
- Aircraft time: 3,014 hours, 2,359 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 01055H1764
- Condition: Broken
- Location: Cockpit
- Part time: 1,993 hours, 855 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ENROUTE, AT FL27000 THE RT WINDSHIELD INNER PANE SHATTERED.  CREW DESCENDED TO FL18000 AND MAINTAINED CABIN PRESSURE OF 3 PSI.  AIRCRAFT RETURNED TO DEPARTURE WITHOUT INCIDENT.
